# SDR SWAA990863

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1490
- Condition: Cracked
- Location: Bs 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND UPPER STUB FRAME CRACKED AT BS 956 RBL 61, WL 262.  REMOVED AND REPLACED STUB FRAME PER SRM.
